MAUDE Adverse Event Report: Hollister Incorporated New Image; 2-Piece Drainable Ostomy Pouch

Hollister Incorporated New Image; 2-Piece Drainable Ostomy Pouch
Catalog Number 18004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the user experienced skin irritation associated with use of hollister new image 2-piece drainable ostomy pouch.It was reported that the fabric material of product 18004 was perceived to be heavier, rubbed against the skin, caused redness in areas of contact, and was more difficult to empty.It was also reported that the user began wearing undergarments and using a belt to reduce contact between the pouch and the skin.It was reported that the user had a large hernia, a prolapsed stoma, and an increase in stoma size.It was reported that the user had been evaluated by a nurse and physician and was being treated with prescribed nystatin powder for a suspected yeast-related skin condition; however, the treatment reportedly did not improve the symptoms.It was also reported that the nurse believed the condition to be dermatitis.It was reported that the symptoms remained ongoing at the time of the report.It was also reported that medical intervention was required, including evaluation by healthcare professionals and treatment with prescribed nystatin powder.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was conducted and no exceptions or discrepancies were identified.A trend analysis was performed and no adverse trends were identified.The device sample was not returned; therefore, a device evaluation could not be performed.Based on the available information, the root cause of the reported event could not be determined.

Brand Name
New Image
Common Device Name
2-Piece Drainable Ostomy Pouch
Manufacturer (Section D)
Hollister Incorporated
2000 hollister drive
libertyville IL 60048 -378
Manufacturer (Section G)
Hollister Incoporated
366 draft avenue
stuarts draft VA 24477 -999
Manufacturer Contact
andrea clark
2000 hollister drive
libertyville, IL 60048
+1(463)266-7911
MDR Report Key50451162
Report Number1119193-2025-00053
Device Sequence Number10281561
Product Code EXB
UDI-Device Identifier00610075113965
UDI-Public(01)00610075113965(17)310401(30)10(10)6D092
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number18004
Device Lot Number6D092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale